Phelm from Smokers Withdraw Remedy

by barbara evans
(perth w.a.)

I have a cough up each morning and its always green, I'm an ex smoker of 3 years , and I've had pnuemonia 3 years ago but each time I get antibiotics from the doctor, they wipe me out and I feel so ill taking them and I am so week while I'm takeing them I can hardly stand on my feet.


I've recently started taking olve leaf tablets and started to feel a bit stronger, but the phelm is still there , how can i get rid of it? And how long should I take the olive leaf for? I'm 62 years of age.

Yours sincerely,
Barbara.

Comments for Phelm from Smokers Withdraw Remedy

Average Rating starstarstarstarstar

Click here to add your own comments

May 18, 2011
Rating
starstarstarstarstar
Side Effect of Smokers Withdraw
by: Grandma

Hello Barbara,

Smoking is a tough habit to kick, I have to commend you on taking the commitment 3 years ago and sticking to it. I have no doubt what you are going through is your body's reaction to the withdraw, yes, even after 3 years. What you are experiencing now with all the phelm is your body's way of getting rid of the tar and nicotine that was built up in your lungs and bronichial tubes.

I totally agree with you about the antibiotics they give out today. They aren't anything like when we were kids and life along with anitbiotics was so much simplier. We may have had to take them longer but they were more gentle, without all the crazy side effects.

I'd suggest you start taking my hot toddy recipe to help bring up that phelm you're dealing with, this will also help with the infection and allow you to rest. You can find the recipe on the left, the button says "Hot Toddy Recipe".

I also suggest you try steeping 1 teaspoon of Fenugreek seeds in a cup of boiling water for 7 minutes. Drink several cups of this a day, it will really help loosen up the mucus and bring it up and out of your body.

I think you are still dealing with some of the bacteria that caused your pneumonia and your immune system never really recovered. So you should think about taking vitamins, like C and D and some good B vitamins.

You didn't mention how long you've been taking the Olive Leaf extract. If it seems to be building your system back up then keep taking it for awhile.

Grandma

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Grandma's Questions.